Advertisement

Generalized States on Residuated Structures

  • Lavinia Corina Ciungu
Part of the Springer Monographs in Mathematics book series (SMM)

Abstract

We introduce two kinds of generalized states; namely we define generalized states of type I and II, we study their properties and we prove that every strong type II state is an order-preserving type I state. We prove that any perfect FL w -algebra admits a strong type I and type II state. Some conditions are given for a generalized state of type I on a linearly ordered bounded R-monoid to be a state operator.

We introduce the notion of generalized state-morphism and we prove that any generalized state morphism is an order-preserving type I state and, in some particular conditions, an order-preserving type I state is a generalized state-morphism. The notion of a strong perfect FL w -algebra is introduced and it is proved that any strong perfect FL w -algebra admits a generalized state-morphism. The notion of generalized Riečan state is also given, and the main results are proved based on the notion of Glivenko property defined for the non-commutative case. The main results consist of proving that any order-preserving type I state is a generalized Riečan state and in some particular conditions the two states coincide. We introduce the notion of a generalized local state on a perfect pseudo-MTL algebra A and we prove that, if A is relative free of zero divisors, then every generalized local state can be extended to a generalized Riečan state. The notions of extension property and Horn-Tarski property are introduced. Finally, we outline how the generalized states give an approach of a theory of probabilistic models for non-commutative fuzzy logics associated to a pseudo t-norm.

References

  1. 64.
    Ciungu, L.C.: Bounded pseudo-hoops with internal states. Math. Slovaca (to appear) Google Scholar
  2. 72.
    Ciungu, L.C., Dvurečenskij, A., Hyčko, M.: State BL-algebras. Soft Comput. 15, 619–634 (2011) CrossRefzbMATHGoogle Scholar
  3. 74.
    Ciungu, L.C., Georgescu, G., Mureşan, C.: Generalized Bosbach states: part I. Arch. Math. Log. 52, 335–376 (2013) CrossRefzbMATHGoogle Scholar
  4. 75.
    Ciungu, L.C., Georgescu, G., Mureşan, C.: Generalized Bosbach states: part II. Arch. Math. Log. (2013). doi: 10.1007/s00153-013-0339-6 zbMATHGoogle Scholar
  5. 90.
    Diaconescu, D.: Kripke-style semantics for non-commutative monoidal t-norm logic. J. Mult.-Valued Log. Soft Comput. 16, 247–263 (2010) MathSciNetzbMATHGoogle Scholar
  6. 114.
    Dvurečenskij, A., Rachůnek, J., Šalounová, D.: State operators on generalizations of fuzzy structures. Fuzzy Sets Syst. 187, 58–76 (2012) CrossRefzbMATHGoogle Scholar
  7. 118.
    Flaminio, T.: Strong non-standard completeness for fuzzy logics. Soft Comput. 12, 321–333 (2008) CrossRefzbMATHGoogle Scholar
  8. 119.
    Flaminio, T., Montagna, F.: MV-algebras with internal states and probabilistic fuzzy logics. Int. J. Approx. Reason. 50, 138–152 (2009) MathSciNetCrossRefzbMATHGoogle Scholar
  9. 123.
    Gaifman, H.: Concerning measures on first-order calculi. Isr. J. Math. 2, 1–18 (1964) MathSciNetCrossRefzbMATHGoogle Scholar
  10. 130.
    Georgescu, G.: Some model theory for probability structures. Rep. Math. Log. 35, 103–113 (2001) MathSciNetzbMATHGoogle Scholar
  11. 133.
    Georgescu, G.: States on polyadic MV-algebras. Stud. Log. 94, 231–243 (2010) MathSciNetCrossRefzbMATHGoogle Scholar
  12. 158.
    Hájek, P.: Metamathematics of Fuzzy Logic. Kluwer Academic, Dordrecht (1998) CrossRefzbMATHGoogle Scholar
  13. 160.
    Hájek, P.: Observations on non-commutative fuzzy logic. Soft Comput. 8, 28–43 (2003) CrossRefGoogle Scholar
  14. 161.
    Hájek, P.: Fuzzy logics with non-commutative conjunctions. J. Log. Comput. 13, 469–479 (2003) CrossRefzbMATHGoogle Scholar
  15. 162.
    Hájek, P., Ševčik, J.: On fuzzy predicate calculi with non-commutative conjuction. In: Proc. East West Fuzzy Colloquium, Zittau, pp. 103–110 (2004) Google Scholar
  16. 166.
    Horn, A., Tarski, A.: Measures in Boolean algebras. Trans. Am. Math. Soc. 64, 467–497 (1948) MathSciNetCrossRefzbMATHGoogle Scholar
  17. 186.
    Iorgulescu, A.: Algebras of Logic as BCK-Algebras. ASE Ed., Bucharest (2008) zbMATHGoogle Scholar
  18. 197.
    Jenei, S., Montagna, F.: A proof of standard completeness for Esteva and Godo’s logic MTL. Stud. Log. 70, 183–192 (2002) MathSciNetCrossRefzbMATHGoogle Scholar
  19. 202.
    Kroupa, T.: Every state on semisimple MV-algebra is integral. Fuzzy Sets Syst. 157, 2771–2782 (2006) MathSciNetCrossRefzbMATHGoogle Scholar
  20. 205.
    Kühr, J.: Pseudo-BL algebras and DR-monoids. Math. Bohem. 128, 199–208 (2003) MathSciNetzbMATHGoogle Scholar
  21. 231.
    Murinová, P., Novák, V.: Omitting types in fuzzy logic with evaluated syntax. Math. Log. Q. 52, 259–268 (2006) CrossRefzbMATHGoogle Scholar
  22. 251.
    Robinson, A.: Introduction to Model Theory and the Metamathematics of Algebra. North-Holland, Amsterdam (1974) Google Scholar
  23. 253.
    Scott, D., Krauss, P.: Assigning probabilities to logical formulas. In: Hintikka, J., Suppes, P. (eds.) Aspects of Inductive Logic, pp. 219–264. North-Holland, Amsterdam (1966) CrossRefGoogle Scholar
  24. 263.
    Zhou, H., Zhao, B.: Generalized Bosbach and Riečan states based on relative negations in residuated lattices. Fuzzy Sets Syst. 187, 33–57 (2012) MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  • Lavinia Corina Ciungu
    • 1
  1. 1.Department of MathematicsUniversity of IowaIowa CityUSA

Personalised recommendations